Skip to main content
padlock icon - secure page this page is secure

Publisher: Elsevier

Volume 81, Number 2, 2002

Hitting probabilities for Brownian motion on Riemannian manifolds
pp. 115-142(28)
Authors: Grigor'yan, A.; Saloff-Coste, L.

Favourites:
ADD

A probabilistic approach to the Yang-Mills heat equation
pp. 143-166(24)
Authors: Arnaudon, M.; Bauer, R. O.; Thalmaier, A.

Favourites:
ADD

On the recovery of a surface with prescribed first and second fundamental forms
pp. 167-185(19)
Authors: Ciarlet, P. G.; Larsonneur, F.

Favourites:
ADD

  • Access Key
  • Free content
  • Partial Free content
  • New content
  • Open access content
  • Partial Open access content
  • Subscribed content
  • Partial Subscribed content
  • Free trial content
Cookie Policy
X
Cookie Policy
Ingenta Connect website makes use of cookies so as to keep track of data that you have filled in. I am Happy with this Find out more